Alert archive / Mississippi / Frost Advisories in 2006
Frost Advisory 1, NWS Mobile, AL
NWS Mobile, AL issued this frost advisory at Mar 25, 2006, 4:28 AM CST for 4 counties in Mississippi. It took effect at Mar 26, 2006, 2:00 AM CST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2006, 4:28 AM CST (10:28 UTC)
- In effect from
- Mar 26, 2006, 2:00 AM CST
- Expired
- Mar 26, 2006, 7:00 AM CST
- In force
- 5 hr
- Issued by
- NWS Mobile, AL
Counties George County, MS, Greene County, MS, Perry County, MS, Stone County, MS
The radar
The Mobile radar (KMOB), 69 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 10.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2540 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMOB 251031 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 428 AM CST SAT MAR 25 2006 ...A FREEZE WARNING REMAINS IN EFFECT THROUGH 7 AM THIS MORNING FOR WAYNE COUNTY MISSISSIPPI AND CHOCTAW COUNTY ALABAMA... ...A FREEZE WARNING IS IN EFFECT FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI AND INTERIOR SOUTH ALABAMA LATE TONIGHT AND EARLY SUNDAY MORNING... ...A FROST ADVISORY IS IN EFFECT FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE LATE TONIGHT AND EARLY SUNDAY MORNING AS WELL... .UNSEASONABLY COLD AIR WILL CONTINUE TO SPREAD INTO THE CENTRAL GULF COAST REGION TONIGHT AS STRONG HIGH PRESSURE DRIFTS EAST OUT OF THE LOWER MISSISSIPPI RIVER VALLEY. A BRIEF...LIGHT FREEZE IS ANTICIPATED OVER THE FREEZE WARNING AREA ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI AND INTERIOR SOUTH ALABAMA...WITH AREAS OF FROST EXPECTED FURTHER SOUTH TO NEAR THE COAST. ALZ052>060-252200- /O.CAN.KMOB.FZ.W.0003.000000T0000Z-060325T1300Z/ /O.NEW.KMOB.FZ.W.0004.060326T0900Z-060326T1300Z/ WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA- COVINGTON- INCLUDING THE CITIES OF...CHATOM...MILLRY...JACKSON... THOMASVILLE...GROVE HILL...CAMDEN...PINE HILL...HOMEWOOD... MONROEVILLE...EVERGREEN...GREENVILLE...LUVERNE...BRANTLEY... ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP 428 AM CST SAT MAR 25 2006 ...THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED... ...A FREEZE WARNING IS IN EFFECT FROM 3 AM TO 7 AM CST SUNDAY... PERSISTENT WINDS BLOWING FROM 5 TO 10 MPH HAVE MANAGED TO KEEP TEMPERATURES FROM FALLING TO THE FREEZING MARK THIS MORNING...SO THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED. HOWEVER...AS A HIGH PRESSURE SYSTEM MOVES EAST ACROSS THE AREA EARLY SUNDAY MORNING...WINDS WILL DIMINISH ALLOWING TEMPERATURES TO FALL TO NEAR OR JUST BELOW FREEZING FOR A FEW HOURS. THEREFORE...A FREEZE WARNING HAS BEEN ISSUED FOR THE EARLY MORNING HOURS ON SUNDAY. A FREEZE WARNING MEANS FREEZING TO SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS...ALONG WITH FROST...WILL BE DETRIMENTAL TO COLD SENSITIVE SPRING PLANTS AND VEGETABLES. GROWERS ARE URGED TO TAKE PROTECTIVE MEASURES. $$ ALZ061-062-FLZ001-003-005-MSZ075-076-078-079-252200- /O.CAN.KMOB.FZ.W.0003.000000T0000Z-060325T1300Z/ /O.NEW.KMOB.FR.Y.0001.060326T0900Z-060326T1300Z/ UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA- INLAND OKALOOSA-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS... LUCEDALE 428 AM CST SAT MAR 25 2006 ...THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED... ...A FROST ADVISORY IS IN EFFECT FROM 3 AM TO 7 AM CST SUNDAY... PERSISTENT WINDS FROM 5 TO 10 MPH HAVE MANAGED TO KEEP TEMPERATURES FROM FALLING TO THE FREEZING MARK EARLY THIS MORNING...SO THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED. HOWEVER...AS A HIGH PRESSURE SYSTEM MOVES EAST ACROSS THE AREA EARLY SUNDAY MORNING...THE WINDS WILL DIMINISH ALLOWING TEMPERATURES TO FALL INTO THE MIDDLE 30S. TEMPERATURES IN THE MIDDLE 30S WITH CALM WINDS WILL ALLOW AREAS OF FROST TO FORM. THEREFORE...A FROST ADVISORY HAS BEEN ISSUED FOR THE EARLY MORNING HOURS ON SUNDAY. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ ALZ051-MSZ067-251300- /O.NEW.KMOB.FZ.W.0004.060326T0900Z-060326T1300Z/ /O.CON.KMOB.FZ.W.0003.000000T0000Z-060325T1300Z/ CHOCTAW-WAYNE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...WAYNESBORO 428 AM CST SAT MAR 25 2006 ...A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... ...A FREEZE WARNING IS ALSO IN EFFECT FROM 3 AM TO 7 AM CST SUNDAY... AS A HIGH PRESSURE SYSTEM MOVES EAST ACROSS THE AREA EARLY SUNDAY MORNING...WINDS WILL DIMINISH ALLOWING TEMPERATURES TO FALL BELOW FREEZING AGAIN FOR A FEW HOURS EARLY SUNDAY. A FREEZE WARNING MEANS FREEZING TO SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS...ALONG WITH FROST... WILL BE DETRIMENTAL TO COLD SENSITIVE SPRING PLANTS AND VEGETABLES. GROWERS ARE URGED TO TAKE PROTECTIVE MEASURES FOR THEIR PLANTS AGAIN TONIGHT FOR ANOTHER EXPECTED FREEZE EARLY SUNDAY MORNING. $$ ALZ063-064-FLZ002-004-006-252200- /O.NEW.KMOB.FR.Y.0001.060326T0900Z-060326T1300Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE... FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE... PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH... NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO 428 AM CST SAT MAR 25 2006 ...A FROST ADVISORY IS IN EFFECT FROM 3 AM TO 7 AM CST SUNDAY FOR THE INLAND AREAS JUST NORTH OF THE COAST... AS A HIGH PRESSURE SYSTEM MOVES EAST ACROSS THE AREA EARLY SUNDAY MORNING...THE WINDS WILL DIMINISH ALLOWING TEMPERATURES TO FALL INTO THE MIDDLE 30S OVER THE INLAND AREAS JUST NORTH OF THE COAST. TEMPERATURES IN THE MID 30S WITH CALM WINDS WILL ALLOW AREAS OF FROST TO FORM. THEREFORE...A FROST ADVISORY HAS BEEN ISSUED FOR THE EARLY MORNING HOURS ON SUNDAY JUST NORTH OF THE COAST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ GARMON
3 follow-up statements
000 WWUS74 KMOB 251342 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 742 AM CST SAT MAR 25 2006 ...A FREEZE WARNING IS IN EFFECT FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI AND INTERIOR SOUTH ALABAMA LATE TONIGHT AND EARLY SUNDAY MORNING... ...A FROST ADVISORY IS IN EFFECT FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE LATE TONIGHT AND EARLY SUNDAY MORNING AS WELL... .UNSEASONABLY COLD AIR WILL CONTINUE TO SPREAD INTO THE CENTRAL GULF COAST REGION TONIGHT AS STRONG HIGH PRESSURE DRIFTS EAST OUT OF THE LOWER MISSISSIPPI RIVER VALLEY. A BRIEF...LIGHT FREEZE IS ANTICIPATED OVER THE FREEZE WARNING AREA ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI AND INTERIOR SOUTH ALABAMA...WITH AREAS OF FROST EXPECTED FURTHER SOUTH TO NEAR THE COAST. ALZ051>060-MSZ067-252230- /O.CON.KMOB.FZ.W.0004.060326T0900Z-060326T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-WAYNE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...WAYNESBORO 742 AM CST SAT MAR 25 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM CST SUNDAY... AS A HIGH PRESSURE SYSTEM MOVES EAST ACROSS THE AREA EARLY SUNDAY MORNING...WINDS WILL DIMINISH ALLOWING TEMPERATURES TO FALL TO NEAR OR JUST BELOW FREEZING FOR A FEW HOURS. THEREFORE...A FREEZE WARNING HAS BEEN ISSUED FOR THE EARLY MORNING HOURS ON SUNDAY. A FREEZE WARNING MEANS FREEZING TO SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS...ALONG WITH FROST... WILL BE DETRIMENTAL TO COLD SENSITIVE SPRING PLANTS AND VEGETABLES. GROWERS ARE URGED TO TAKE PROTECTIVE MEASURES. $$ ALZ061>064-FLZ001>006-MSZ075-076-078-079-252230- /O.CON.KMOB.FR.Y.0001.060326T0900Z-060326T1300Z/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-PERRY-GREENE- STONE-GEORGE- INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 742 AM CST SAT MAR 25 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM CST SUNDAY... AS A HIGH PRESSURE SYSTEM MOVES EAST ACROSS THE AREA EARLY SUNDAY MORNING...THE WINDS WILL DIMINISH ALLOWING TEMPERATURES TO FALL INTO THE MIDDLE 30S. TEMPERATURES IN THE MID 30S WITH CALM WINDS WILL ALLOW AREAS OF FROST TO FORM. THEREFORE...A FROST ADVISORY HAS BEEN ISSUED FOR THE EARLY MORNING HOURS ON SUNDAY. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ GARMON
000 WWUS74 KMOB 252206 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 406 PM CST SAT MAR 25 2006 ...A FREEZE WARNING IS IN EFFECT TONIGHT FOR SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE EXCEPT FOR THE COASTAL SECTIONS... ...A FROST ADVISORY IS IN EFFECT TONIGHT FOR THE COASTAL PORTIONS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .UNSEASONABLY COLD AIR WILL CONTINUE TO SPREAD INTO THE CENTRAL GULF COAST REGION TONIGHT AS STRONG HIGH PRESSURE DRIFTS EAST OUT OF THE LOWER MISSISSIPPI RIVER VALLEY. A BRIEF AND PATCHY LIGHT FREEZE WILL OCCUR ACROSS PORTIONS OF SOUTHEAST MISSISSIPPI...AND SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE EXCEPT FOR COASTAL SECTIONS...WITH PATCHY FROST EXPECTED FURTHER SOUTH TO NEAR THE COAST. ALZ061-062-FLZ001-003-005-MSZ075-076-078-079-260615- /O.UPG.KMOB.FR.Y.0001.060326T0900Z-060326T1300Z/ /O.EXB.KMOB.FZ.W.0004.060326T0800Z-060326T1300Z/ UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA- INLAND OKALOOSA-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS... LUCEDALE 406 PM CST SAT MAR 25 2006 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TONIGHT TO 7 AM CST SUNDAY MORNING. TEMPERATURES WILL FALL TO FREEZING TO A FEW DEGREES BELOW FREEZING LATE TONIGHT. THIS WILL RESULT IN A PATCHY FREEZE ACROSS THE FREEZE WARNING AREA. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ051>060-MSZ067-260615- /O.EXT.KMOB.FZ.W.0004.060326T0800Z-060326T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-WAYNE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...WAYNESBORO 406 PM CST SAT MAR 25 2006 ...FREEZE WARNING NOW IN EFFECT FROM 2 AM TO 7 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TONIGHT TO 7 AM CST SUNDAY MORNING. TEMPERATURES WILL FALL TO FREEZING TO A FEW DEGREES BELOW FREEZING LATE TONIGHT. THIS WILL RESULT IN A PATCHY FREEZE ACROSS THE FREEZE WARNING AREA. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ063-064-FLZ002-004-006-260615- /O.EXT.KMOB.FR.Y.0001.060326T0800Z-060326T1300Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE... FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE... PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH... NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO 406 PM CST SAT MAR 25 2006 ...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 7 AM CST SUNDAY... A FROST ADVISORY IS IN EFFECT FROM 2 AM TONIGHT TO 7 AM CST SUNDAY MORNING. TEMPERATURES WILL DROP TO THE MID TO UPPER THIRTIES ACROSS THE COASTAL SECTIONS OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. PATCHY FROST WILL OCCUR IN THIS AREA LATE TONIGHT. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS74 KMOB 260457 AAA NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1055 PM CST SAT MAR 25 2006 ...A FREEZE WARNING REMAINS IN EFFECT TONIGHT FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE WEST FLORIDA PANHANDLE... EXCEPT FOR THE COASTAL SECTIONS... ...A FROST ADVISORY REMAINS IN EFFECT TONIGHT FOR THE COASTAL PORTIONS OF SOUTHWEST ALABAMA AND THE WEST FLORIDA PANHANDLE... .THE CENTER OF A COLD HIGH PRESSURE SYSTEM WILL MOVE EAST ACROSS THE LOWER TENNESSEE VALLEY TONIGHT AND EARLY SUNDAY. A BRIEF AND PATCHY LIGHT FREEZE MAY OCCUR ACROSS THE INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE WEST FLORIDA PANHANDLE. THE BEST CHANCES FOR FREEZING TEMPERATURES WILL BE ALONG AND NORTH OF HIGHWAY 84...OR ROUGHLY FROM ANDALUSIA TO WAYNESBORO...SOUTH OF THIS AREA...FREEZING TEMPERATURES ARE EXPECTED ONLY IN THE NORMALLY COLDER SECTIONS OF THE PANHANDLE AND LOW LYING RURAL AREAS OF SOUTHWEST ALABAMA AND INLAND SOUTHEAST MISSISSIPPI. PATCHY FROST MAY STILL DEVELOP LATER TONIGHT SOUTH OF THE FREEZE WARNING AREA TO NEAR THE COAST. FROST WILL BE MORE LIKELY IF THE WIND WILL DIMINISH AND ALLOW MOISTURE TO CONDENSE ON SURFACE VEGETATION AND FROST TO FORM. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-261245- /O.EXT.KMOB.FZ.W.0004.060326T1000Z-060326T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE...CENTURY... FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS... LUCEDALE 1055 PM CST SAT MAR 25 2006 ...FREEZE WARNING NOW IN EFFECT FROM 4 AM TO 7 AM CST SUNDAY... TEMPERATURES WILL FALL TO FREEZING OR A FEW DEGREES BELOW FREEZING LATE TONIGHT. THIS WILL RESULT IN A LIGHT FREEZE ACROSS THE WARNED AREA. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY. THESE CONDITIONS MAY DAMAGE OR KILL SENSITIVE VEGETATION. $$ ALZ063-064-FLZ002-004-006-261245- /O.CON.KMOB.FR.Y.0001.060326T0800Z-060326T1300Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE... FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE... PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH... NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO 1055 PM CST SAT MAR 25 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM CST SUNDAY... TEMPERATURES WILL DROP TO THE MID THIRTIES ACROSS THE INTERIOR SECTIONS OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE BY SUNRISE. PATCHY FROST WILL OCCUR...MAINLY NORTH OF INTERSTATE 10. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNPROTECTED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this frost advisory went out at Mar 24, 3:15 PM CST, 13 hours 13 minutes earlier.
Area forecast discussion, Mar 24, 3:15 PM CST, 13 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
315 PM CST FRI MAR 24 2006
.SHORT TERM (TONIGHT THROUGH SUNDAY)...VIGOROUS COLD SURGE CONTINUES
THROUGH THE SHORT TERM ASSOCIATED WITH A DEEPENING LOW MOVING OFF
THE EAST COAST. POTENTIAL VORTICITY BEING SLUNG AROUND THE BOTTOM OF
THE UPPER TROUGH AND DESCENDING BRINGING INCREASING UPWARD MOTION
AHEAD OF THE COLD FRONT MOVING THROUGH AS AGEOSTROPHIC COMPONENTS
DEVELOP INDUCING FRONTOGENESIS. THE INCREASING AMPLITUDE OF THIS
BAROCLINIC WAVE IS BRINGING IN A SEEMINGLY RELENTLESS RIVER OF COLD
AIR BEHIND IT. THE BANDS OF CUMULI OFF THE BEACH ARE EVIDENT AS THE
COLD AIR TRAVELS OVER THE WARM WATER AND DESTABILIZES. BUT THERE IS
AN END IN SIGHT. MODELS MOVE BACK RETURN OF RETURN FLOW FROM EARLY
SUNDAY TO SUNDAY EVENING AND CONTINUING MONDAY AS THAT SURFACE HIGH
MOVES EAST OF US...ALBEIT MORE SLOWLY. IT SHALL BE A DRY WEEKEND.
TROUGH PASSING OVER THE GREAT LAKES REGION LATE TUESDAY SENDS A WEAK
FRONT THROUGH US. FRONT IS STILL FORECAST NOT TO STALL OVER OR NEAR
THE CWA.
COOP MOS SITES USED TO FORECAST MINIMA (TONIGHT ONLY):
SAT 25| SUN 26| MON 27
ANDALUSIA 3 W AL 28 63| 27 64| 32 70
ATMORE STATE NURSERY AL 32 61| 32 63| 34 70
BEATRICE AL 30 58| 27 57| 32 67
BREWTON 3 SSE AL 32 62| 31 63| 27 70
CHATOM AL 32 64| 31 67| 39 71
FRISCO CITY 3 SSW AL 31 57| 32 61| 39 67
JACKSON AL 30 62| 31 64| 32 69
BEAUMONT EXP STN MS 32 64| 33 67| 35 71
LAUREL MS 32 61| 32 65| 35 68
MONTICELLO MS 32 63| 30 66| 37 69
RICHTON 1 N MS 29 62| 31 65| 30 70
WAYNESBORO 2 W MS 29 61| 30 64| 33 68
WIGGINS MS 31 65| 34 65| 35 72
/77
.LONG TERM (MONDAY THROUGH FRIDAY)...LITTLE CHANGE TO MAKE TO THE
FORECAST. ANOTHER FRONT ADVERTISED BY GFS IS NOW TO PASS US EARLY
FRIDAY ATTACHED TO A LOW STILL MOVING THROUGH THE TENNESSEE VALLEY
AND THE PIEDMONT. UNSURE IF IT WILL BE VERY CONVECTIVELY ACTIVE. AS
MENTIONED BEFORE...IT WILL TAKE SEVERAL DAYS WORTH OF MODEL RUNS
BEFORE WE CAN SAY ANYTHING MUCH ABOUT THE NATURE OF THIS. /77
.FIRE WEATHER...NORTH WIND WILL CONTINUE THROUGH THE WEEKEND WITH
LOW HUMIDITY AND DEWPOINTS...AND LITTLE PRECIP. NOT MUCH CHANCE OF
MEASURABLE PRECIP...AND EVEN LESS CHANCE OF WETTING AMOUNTS AS THAT
LARGE HIGH DOMINATES THE REGION MOVING IN FROM THE WEST THROUGH THE
WEEKEND. LOWEST DAYTIME RELATIVE HUMIDITY WILL FALL TO THE MID 20
PERCENT REGION FOR SEVERAL HOURS SATURDAY. THE DRY WEATHER WILL
CONTINUE INTO THE FIRST PART OF NEXT WEEK UNTIL A FRONT APPROACHES
BRINGING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. FIRE WEATHER
WATCH IN EFFECT SATURDAY AND SUNDAY AFTERNOONS. /77
.MARINE...A STRONG RIDGE OF HIGH PRESSURE OVER THE PLAINS WILL
CONTINUE TO SLOWLY SHIFT EASTWARD INTO THE EASTERN STATES THROUGH
MONDAY. THE RELAXATION OF THE PRESSURE GRADIENT THIS AFTERNOON
REPEATS AGAIN SATURDAY AND SUNDAY...THEN STRENGTHENS EACH NIGHT WITH
THE INLAND COLD NOCTURNAL TEMPERATURES. AS A RESULT...WINDS
INCREASE TO 15-20 KNOTS OVER ALL BUT MOBILE BAY TONIGHT AND AGAIN
SATURDAY NIGHT THEN SUBSIDE TO 10-15 KNOTS DURING EACH AFTERNOON.
WILL GO WITH SMALL CRAFT EXERCISE CAUTION ACROSS ALL BUT MOBILE BAY
TONIGHT. WITH THE SURFACE RIDGE SHIFTING FROM THE EASTERN STATES
INTO THE ATLANTIC MONDAY INTO WEDNESDAY...A LIGHT RETURN FLOW
DEVELOPS AND PERSISTS THROUGH MID WEEK. /29
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 36 62 38 64 / 0 0 10 0
PENSACOLA 38 64 39 67 / 0 0 10 0
DESTIN 41 64 41 65 / 0 0 10 0
EVERGREEN 35 62 34 63 / 0 0 0 0
WAYNESBORO 29 62 34 61 / 0 0 0 0
CAMDEN 33 60 33 61 / 0 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING FROM 2 AM SATURDAY TO 7 AM SATURDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
UPPER MOBILE...WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM 10 AM SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 10 AM SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
FREEZE WARNING FROM 2 AM SATURDAY TO 7 AM SATURDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
RED FLAG WARNING UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
COASTAL WALTON...INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
MS...FREEZE WARNING FROM 2 AM SATURDAY TO 7 AM SATURDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...NONE.
&&Hazardous weather outlook, Mar 24, 9:01 PM CST, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 901 PM CST FRI MAR 24 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-251200- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 901 PM CST FRI MAR 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...(TONIGHT). UNSEASONABLY COLD AIR WILL CONTINUE TO SPREAD INTO THE CENTRAL GULF COAST REGION TONIGHT AS STRONG HIGH PRESSURE DRIFTS EAST OUT OF TEXAS. A LIGHT FREEZE IS ANTICIPATED OVER SOUTHEAST MISSISSIPPI...THE INTERIOR OF SOUTHWEST ALABAMA...AND THE INTERIOR OF THE NORTHWEST FLORIDA PANHANDLE. WINDS WILL BECOME LIGHT AND VARIABLE LATE TONIGHT GIVING WAY TO PATCHES OF FROST AS WELL. .DAYS TWO THROUGH SEVEN...(SATURDAY THROUGH THURSDAY). FREEZING OR NEAR FREEZING TEMPERATURES...ALONG WITH POSSIBLE FROST WILL BE LIKELY AGAIN SATURDAY NIGHT. AN INCREASED THREAT FOR WILDFIRES WILL CONTINUE EACH AFTERNOON THIS WEEKEND DUE TO LOW AFTERNOON RELATIVE HUMIDITIES. AWAY FROM A SMALL CHANCE OF THUNDERSTORMS FROM TIME TO TIME INTO THE MIDDLE OF NEXT WEEK...NO OTHER HAZARDS ARE ANTICIPATED TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE REQUIRED TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 4:28 AM CST | Freeze Warning | MOB | George, Greene, Perry, Stone, Wayne | 27 hr |
Nearby
Frost Advisories in Mississippi, 2006Frost Advisories in Florida, 2006Frost Advisories in Alabama, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.